# SDR SWAA117175

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 80,349 hours, 63,584 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC  SLIDE INADVERTANTLY FELL OUT, DID NOT DEPLOY.  REINSTALLED SLIDE PER MM AND MT.
